# SDR ASAA12511475

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,267 hours, 5,138 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC INTERMITTENTLY  WOULD NOT ALLOW TO BRING UP FIX TO TOP (D TO FIX).  ACFT GROUNDED.  OPS CHECK OF FMC GOOD ALL KEY INPUTS OPS NO FAULTS.  SYS OPS NORMAL.  REF MM 34-61-00.
